Monotone Functions on Formally Real Jordan Algebras.
Mathematische Annalen, Tome 269 (1984), pp. 73-76
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
monotone functions, simple Jordan algebras, formally real Jordan algebra, partial order
@article{MAN_1984__269_163921,
author = {Adam Koranyi},
title = {Monotone {Functions} on {Formally} {Real} {Jordan} {Algebras.}},
journal = {Mathematische Annalen},
pages = {73--76},
year = {1984},
volume = {269},
zbl = {0552.17014},
url = {http://geodesic.mathdoc.fr/item/MAN_1984__269_163921/}
}
Adam Koranyi. Monotone Functions on Formally Real Jordan Algebras.. Mathematische Annalen, Tome 269 (1984), pp. 73-76. http://geodesic.mathdoc.fr/item/MAN_1984__269_163921/